# SDR DJSA950003

- Difficulty date: November 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9382
- Make and model: Doug DC3C
- Aircraft serial: 12331
- Engine: Pwa R183094
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 84086
- Condition: Cracked
- Location: Nr 11
- Part time: 233 hours
- Stage of operation: CR
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

AIRCRAFT EN ROUTE FRM RWI TO PTK.  RT ENGINE BACKFIRED AND RAN ROUGH.  PRECAUTIONARY LANDING AT HLG WITHOUT INCIDENT.  UPON INSPECTION, NR 11 CYLINDER ON NR 2 ENGINE WAS FOUND TO BE CRACKED.  CHANGED CYLINDER.  (X)
